RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1556–1563 (Mi zvmmf5897)  

A local algorithm of index $1$ for the construction of a sum of irredundant disjunctive normal forms for functions of $k$-valued logic

A. N. Nurlybaev

Moscow

Full text: PDF file (869 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 203–210

Bibliographic databases:

UDC: 519.95
MSC: Primary 03G05; Secondary 03B05, 03B50
Received: 20.05.1976
Revised: 29.05.1977

Citation: A. N. Nurlybaev, “A local algorithm of index $1$ for the construction of a sum of irredundant disjunctive normal forms for functions of $k$-valued logic”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1556–1563; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 203–210

Citation in format AMSBIB
\Bibitem{Nur77}
\by A.~N.~Nurlybaev
\paper A local algorithm of index $1$ for the construction of a sum of irredundant disjunctive normal forms for functions of $k$-valued logic
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1556--1563
\mathnet{http://mi.mathnet.ru/zvmmf5897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0490533}
\zmath{https://zbmath.org/?q=an:0393.03044}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 203--210
\crossref{https://doi.org/10.1016/0041-5553(77)90185-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5897
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1556

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:97
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020